# SDR C2XA10TY020

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 25,982 hours, 19,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK, INSPECTION FOUND PITTING ON THE COCKPIT FLOOR SKIN AT FRAME 14 BETWEEN STRINGER 16L TO 16R.  MAINTENANCE REMOVED AND REPLACED THE SKIN IN THE EFFECTED AREA AND REMAPPED THE RVSM OF THE LT AND RT REGIONS IAW EC 5330-02058.  ALL WORK ACCOMPLISHED AND WILL BE REL AT THE END OF THE CHECK.
